# SDR USAAD01129

- Difficulty date: June 20, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fuel Control
- Part number: 36177502
- Condition: Failed
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PIT-MIA - FLT 375 - DURING CRUISE, THE APU QUIT RUNNING.  THE APU WAS RESTARTED AND RAN A FEW MINUTES BEFORE QUITTING AGAIN.  AS THE LEFT ENGINE DRIVEN GENERATOR WAS ON MEL, THE AIRCRAFT NOW ONLY HAD ONE OPERATING GENERATOR.  THE AIRCRAFT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE APU FUEL CONTROL, FUEL SOLENOID VALVE, AND COMBUSTION CAN.  THE LEFT ENGINE GENERATOR POWER RELAY WAS ALSO REPLACED AND THE LEFT GENERATOR MEL REMOVED.  (M)
